# SDR UPS06846951

- Difficulty date: May 10, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON TO FRAME FITTING CRACKED AT FS 855 19" ABOVE FLOOR PLANK RT SIDE.  REMOVED CRACKED FITTING AT FS 855 IAW SRM 51-1-20D.  FABRICATED AND INSTALLED FITTING AT FS 855 19" ABOVE FLOOR PLANK IAW DWG 3779498 AND SRM 51-1-20D, AND SRM 51-1-8.
